# SDR UIEA2018012900127

- Difficulty date: January 16, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 110,629 hours, 18,334 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Dented
- Location: Bs 220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND M/A FLOORBEAM WEB DENTED AT BS 220, RBL 11. REPAIR THE DAMAGE IAW SRM 53-00-51-2R-1, REPAIR 1, REV 101.
